# SDR ASOA03307

- Difficulty date: July 13, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N829US
- Make and model: Doug DC-9-82
- Aircraft serial: 49429
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Part number: 601R317035
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4140 - DURING GROUND INSPECTION IN DFW, THE MAIN PASSENGER DOOR WOULD NOT OPEN FROM THE OUTSIDE AND DIFFICULT TO OPEN FROM THE INSIDE.  MAINTENANCE RIGGED THE MAIN PASSENGER DOOR UPPER CAM MECHANISM.  OPERATIONAL AND WARNING CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
